MAUDE Adverse Event Report: Neuravi Ltd. EMBOTRAP; EMBOTRAP III Revascularization Device

Neuravi Ltd. EMBOTRAP; EMBOTRAP III Revascularization Device
Catalog Number ET309537
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/17/2026
Type of Reportable Event Death
Event or Problem Description
It was reported, via a personal interaction, that an embotrap iii 5 mm x 37 mm (et309537/ 26a020av) and a 132cm cereglide 71 catheter (nic71132c/ 31867850) were used for a mechanical thrombectomy procedure to treat an occlusion at the m1 segment of the middle cerebral artery (mca) for an acute ischemic stroke using combined technique.During the procedure, the thrombus was successfully retrieved and no malfunctions were reported.Although the thrombectomy was successful, it was discovered during a follow-up interview for the case that the patient had died.The physician commented that the event was not product-related, and that peripheral vessel rupture and hemorrhage occurred due to the hemodynamic load after reperfusion.Additionally, it was reported that the patient¿s advanced age and the large hemodynamic load from reperfusion likely contributed to vessel rupture.The event was initially reported as such, ¿the procedure was a mechanical thrombectomy of middle cerebral artery m1 to treat acute ischemic stroke with a combined technique using the cereglide 71 and embotrap iii 5x37.The devices were used according to ifu.Thrombectomy was performed following the standard procedural steps.The thrombus was successfully retrieved.Although the thrombectomy was successful, the patient subsequently experienced vascular disruption due to hyperperfusion, and died.During a follow-up interview for the case, it was learned that the patient had died.The physician commented that the event was not product-related, and that peripheral vessel rupture and hemorrhage occurred due to the hemodynamic load after reperfusion.Course: the patient died.Planned future treatment: none.Physician¿s assessment of severity: serious (death).Chronological product use: for an m1 occlusion, thrombectomy was performed using the embotrap iii and cereglide 71.Although the thrombus was removed successfully, hemorrhage occurred after reperfusion and the patient died.Other possible causes besides the product: based on the physician¿s comments, the patient¿s advanced age and the large hemodynamic load from reperfusion likely contributed to vessel rupture.Continuous flush was unknown.The lesion was middle cerebral artery m1.Other concomitant devices were unknown.¿ additional information was received on 31-aug-2026.Summary: per the information, the physician reported that the hemorrhage was caused by rupture of a distal vessel beyond the m2 segment.According to the physician, the thrombectomy procedure was completed without issues, and the hemorrhage occurred distal to the location where the device had been delivered.Only one pass was made during the procedure.No further information could be obtained at this time.Additional information was received on 06-sep-2026.Summary: per the information, the procedure date was (b)(6) 2026.The date of death could not be obtained.The official cause of death was ¿death due to hemorrhage caused by hyper-perfusion.¿.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history review (dhr) associated with lot 25m090av presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Cerebral hemorrhage is a known potential complication associated with the embotrap iii device and is mentioned in the instructions for use (ifus) as such.There was no alleged quality issues related to the used device, as the device performed as intended.The patient reportedly experienced peripheral vessel rupture and hemorrhage following mechanical thrombectomy and subsequently died.Although the physician attributed the event to the hemodynamic load following reperfusion, the role of the embotrap stent-retriever in the hemorrhage and subsequent death, cannot be definitively excluded, as use of the device may result in traction-related vessel injury distal to the treatment site.Therefore, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿death.¿ as part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal actions will be taken at this time.This information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III Revascularization Device
Manufacturer (Section D)
Neuravi Ltd.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
Advant Medical
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50696981
Report Number3011370111-2026-00109
Device Sequence Number5927435
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)281211(10)26A020AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET309537
Device Lot Number26A020AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown